Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Galois theory and the existence of maximal unramified subalgebras


Author: H. F. Kreimer
Journal: Proc. Amer. Math. Soc. 47 (1975), 45-48
MathSciNet review: 0352074
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Let $ B$ be a commutative ring with 1, let $ G$ be a finite group of automorphisms of $ B$, and let $ A$ be the subring of $ G$-invariant elements of $ B$. There exists a $ G$-stable, unramified $ A$-subalgebra of $ B$ which contains every unramified $ A$-subalgebra of $ B$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0352074-X
PII: S 0002-9939(1975)0352074-X
Keywords: Automorphism, commutative ring, unramified algebra, Galois extension
Article copyright: © Copyright 1975 American Mathematical Society